Help I have a friend who is a gym goer Im not sure of his quantity or how long he has been taking steroids, but stopped recently because he had really bad neck pain. No dr or scan, ultrasound etc showed anything. Put on huge pain killer amounts didnt help alot but felt after about six weeks some relief. Until today when he thinks a prior knee issue has flared up. If this a result of steroid abuse how long before it heals? Im pretty sure he wont touch them again. He can handle all over aches and pains but these last two injuries have had him off work.
Dianabol is not an extremely androgenic steroid, its androgenicity has been structurally reduced, but androgenic side effects are still possible. Such side effects of Dianabol use include acne, accelerated hair loss in those predisposed to male pattern baldness and body hair growth. Most men should not have a problem with such effects, response will be the final dictator, but most will remain clear. Although the odds are in your favor, such effects are brought on by Methandrostenolone being metabolized by the 5-alpha reductase enzyme. This is the same enzyme responsible for the reduction of testosterone to dihydrotestosterone, but the overall conversion here will result in very low amounts of dihydromethandrostenolone. This tells us 5-alpha reductase inhibitors like Finasteride that are often used to combat androgenic side effects will have very little if any affect on Dianabol.
Despite its reduced androgenicity, Dianabol can promote virilization symptoms in women. Such symptoms include body hair growth, a deepening of the vocal chords and clitoral enlargement. It is possible for some women to use this steroid without virilization symptoms with extremely low doses, but the odds are not favorable. Most all women should choose anabolic steroids with less translating androgenic activity to meet their needs.